Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44059
Title: Baer sums of special Schreier extensions of monoids
Authors: Martins-Ferreira, Nelson 
Montoli, Andrea 
Sobral, Manuela 
Issue Date: 2016
Publisher: Springer
Project: info:eu-repo/grantAgreement/FCT/5876/147205/PT 
Serial title, monograph or event: Semigroup Forum
Volume: 93
Issue: 2
Abstract: We show that the special Schreier extensions of monoids, with abelian kernel, admit a Baer sum construction, which generalizes the classical one for group extensions with abelian kernel. In order to do that, we characterize the special Schreier extensions by means of factor sets.
URI: http://hdl.handle.net/10316/44059
DOI: 10.1007/s00233-016-9780-2
10.1007/s00233-016-9780-2
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Baer sums monoids revised.pdf102.81 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

3
checked on May 29, 2020

WEB OF SCIENCETM
Citations 10

5
checked on Sep 2, 2021

Page view(s)

211
checked on Sep 24, 2021

Download(s)

144
checked on Sep 24, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.